# SDR SWAA2022032275560

- Difficulty date: October 17, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 453A16115
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH SIDEWAL TO FLOOR PANEL CAP STRIP HAS CORROSION ON LOWER SURFACE / REMOVED CORROSION FROM FWD CARGO RH SIDEWALL TO FLOOR PANEL CAP STRIP. NO SRM LIMITS GIVEN REPLACED PART ON SHELF IAW B737 SRM 51-10-02-0G-0 STEP 9 P/N 453A1611-5 'A' TAG A18452
